# SDR SIMA2012025003

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 25,865 hours, 22,939 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3419 THE CREW REPORTED THEY RECEIVED AN E1 FIRE DETECTOR FAIL MESSAGE ON EICAS.  THE MESSAGE WAS INTERMITTENT ABOUT EVERY TWO MINUTES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AFTER INSPECTION, FOUND TO BE ABLE TO GET 4 MORE TURNS ON E1 FIRE LOOP CONNECTOR, TIGHTENED AND SECURED E1 FIRE LOOP CONNECTOR AND THE OPERATIONAL CHECK WAS GOOD IAW EMB 135 AMM 26-11-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
